MAUDE Adverse Event Report: WINGED INFUSION SET WITH INJECTION SITE 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

WINGED INFUSION SET WITH INJECTION SITE 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refq3143 showed four other similar product complaint(s) from this lot number.The complaints for this lot number (refq3143) have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported that winged infusion set with injection site found that leaking iv fluid.No other information was provided.It was reported this occurred with three devices.This report addresses the first device.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12586468
Report Number3006260740-2021-04162
Device Sequence Number11072705
Product Code FPA
UDI-Device Identifier00801741065866
UDI-Public(01)00801741065866
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2205220
Device Lot NumberREFQ3143
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;